# SDR MWEA010042

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142615
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING AT LONGERONS 9 LEFT AND 10 LEFT AFT OF STATION 766.  FABRICATED AND INSTALLED SPLICE DOUBLER AND STAND OFF BRACKET.
